Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 110, August, 2019
First 7 papers are from the 31st Midwestern Conference

  • Jerome Manheim and Hossein Shahmohamad, "On Slopes of Cancellable Numbers ", pp. 3-7
  • Blaine Billings, "GDD(n,2,4;λ12) with Equal Number of Blocks of Three Configurations ", pp. 9-18
  • Kasifa Namyalo, Dinesh G. Sarvate and Li Zhang, "GDD(n1,n,n+1,4;λ12): n1 = 1 or 2 ", pp. 19-37
  • J. Pathak, "The number of minimal prime ideals in a k-integral domain and an algorithm for constructing maximal k-zero divisors in Zn ", pp. 39-60
  • Alexis Byers, Drake Olejniczak, Mohra Zayed and Ping Zhang, "Spanning Trees and Hamiltonicity ", pp. 61-71
  • Ian Hart and Ping Zhang, "Majestic t-Tone Colorings of Bipartite Graphs with Large Cycles ", pp. 73-87
  • Peter Adams, Chudan Chan, Saad I. El-Zanati, Emma Holdaway, Ugur Odabasi and Jackson Ward, "The Spectrum Problem for 3 of the Cubic Graphs of Order 10 ", pp. 89-101
  • Stefano Innamorati and Mauro Zannetti, "In PG(3,q), q=ph a prime power and h having no odd factor, any (q2+1)-set of class [0,m,n]1 is an ovoid and any (q2+q+1)-set of class [1,m,n]2 containing at least two lines is either a plane or a cone projecting an oval from a point ", pp. 103-108
  • Gui-Dong Yu, Yi Xu and Gui-Sheng Jiang, "Energy and the Zagreb index conditions for nearly balanced bipartite graphs to be traceable ", pp. 109-123
  • Frank A. Campo and Marcel Erne, "Exponential functions of finite posets and the number of extensions with a fixed set of minimal points ", pp. 125-156
  • Agha Kashif, Zahid Raza and Imran Anwar, "Algebraic Characterization of the SSC Δs(G1n,r) ", pp. 157-170
  • Yanjuan Zhang and Hongmei Liu, "The Structure connectivity of Enhanced Hypercube Networks", pp. 171-180
  • Teresa W. Haynes, Jason T. Hedetniemi, Stephen T. Hedetniemi, Alice McRae and Nicholas Phillips, "The Transitivity of Special Graph Classes ", pp. 181-204
  • L. Volkmann, "The signed total Roman domatic number of a digraph ", pp. 205-216
  • Olivier Hudry and Antoine Lobstein, "Complexity of Unique (Optimal) Solutions in Graphs: Vertex Cover and Domination ", pp. 217-240
  • Yu Jiang, Meilian Liang and Xiaodong Xu, "Bounds for some generalized vertex Folkman numbers ", pp. 241-247
  • Augustine O. Munagi, "Inverse-Conjugate Compositions Modulo m ", pp. 249-257
  • Nasrin Dehgardi and L. Volkmann, "Nonnegative signed Roman domination in graphs ", pp. 259-277

Back to the JCMCC page.